Number Theory

[1] Genus periods, genus points and congruent number problem

Ye Tian Morningside center of Mathematics, Chinese Academy of Sciences Xinyi Yuan University of California, Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07018

Asian Journal of Mathematics, 21, (4), 721-774, 2017
[ Download ] [ 2018-08-16 23:28:49 uploaded by shouwu ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 91 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 162 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Generic abelian varieties with real multiplication are not Jacobians

Johan de Jong Columbia University Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07012

Diophantine geometry, 165-172, 2007
[ Download ] [ 2018-08-16 15:15:14 uploaded by shouwu ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Distributions in Algebraic Dynamics

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07011

Surveys in differential geometry, 381-430, 2005
[ Download ] [ 2018-08-16 15:09:06 uploaded by shouwu ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Periods and distribution of cycles on Hilbert modular varieties

Di-Hua Jiang University of Minnesota Minneapolis Jian-Shu Li HKUST Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07010

Pure and Applied Mathematics Quarterly, 2, (1), 219-277, 2006
[ Download ] [ 2018-08-16 15:02:58 uploaded by shouwu ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Equidistribution of CM-Points on Quaternion Shimura Varieties

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07009

International Mathematics Research Notices, (59), 3657-3689, 2005
[ Download ] [ 2018-08-16 14:58:41 uploaded by shouwu ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Gross-Zagier formula for GL(2) II

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07008

Heegner points and Rankin L-series, 191-214, 2003.3
[ Download ] [ 2018-08-08 21:31:32 uploaded by shouwu ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Elliptic curves, L-functions, and CM-points

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07007

Current developments in mathematics, 179-219, 2002.7
[ Download ] [ 2018-08-08 20:56:00 uploaded by shouwu ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Gross-Zagier formula for GL2

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07006

Asian Journal of Mathematics, 5, (2), 1-108, 2001
[ Download ] [ 2018-08-08 20:44:11 uploaded by shouwu ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Geometry of algebraic points

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07005

First International Congress of Chinese Mathematicians, 139-152, 1998
[ Download ] [ 2018-08-04 23:51:20 uploaded by shouwu ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Heights of Heegner points on Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07004

Annals of Mathematics, 153, 27-147, 2001
[ Download ] [ 2018-08-04 23:15:25 uploaded by shouwu ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Distribution of almost division points.

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07003

Duke Mathematical Journal , 103, (1), 39-46, 2000
[ Download ] [ 2018-08-04 23:11:10 uploaded by shouwu ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] The holomorphic kernel of the Rankin-Selberg convolution

Dorian Goldfeld Columbia University Shou-Wu Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07002

Surveys in Differential Geometry, 7, 195-219, 2002
[ Download ] [ 2018-08-04 22:54:09 uploaded by shouwu ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Small points and Arakelov theory

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07001

Documenta Mathematica, 217-225, 1998
[ Download ] [ 2018-08-04 22:10:28 uploaded by shouwu ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On the averaged Colmez conjecture

Xinyi Yuan University of California at Berkeley Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.24001

Annals of Math, 2018
[ Download ] [ 2018-07-21 23:00:47 uploaded by XY_Yuan ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Equidistribution of small points on abelian varieties

Shou-Wu Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1807.07009

Annals of Mathematics (2), 147, 159–165, 1998
[ Download ] [ 2018-07-17 23:31:03 uploaded by shouwu ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Heights of Heegner cycles and derivatives of L-series

Shou-Wu Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1807.07008

Inventiones Mathematicae, 130, 99-152, 1997
[ Download ] [ 2018-07-17 23:27:50 uploaded by shouwu ] [ 134 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Equir´epartition des petits points

L. Szpiro Universite Paris–Sud E. Ullmo Universite Paris–Sud Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1807.07007

Inventiones Mathmeticae, 127, 337–347, 1997
[ Download ] [ 2018-07-17 23:24:08 uploaded by shouwu ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Heights and reductions of semi-stable varieties

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1807.07006

Compositio Mathematica, 104, (1), 77-105, 1996
[ Download ] [ 2018-07-15 22:42:45 uploaded by shouwu ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Small points and adelic metrics

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1807.07005

Journal of Algebraic Geometry, 4, (2), 1-18, 1993
[ Download ] [ 2018-07-15 22:33:39 uploaded by shouwu ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Positive line bundles on arithmetic varieties

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1807.07004

Journal of the American Mathematical Society, 8, (1), 187-221, 1995
[ Download ] [ 2018-07-15 22:28:40 uploaded by shouwu ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved